MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-242
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient faced an infusion set tape did not stick due to sweat event on (b)(6)2026.
 
Additional Manufacturer Narrative
E1: event city: (b)(6) event country: italy name: medtronic minimed country: united states of america street: 01000 devonshire street city: northridge state: california zip code: 91301.Based on the available information, this event is deemed to be a reportable malfunction.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50151066
Report Number8021545-2026-32908
Device Sequence Number13076804
Product Code FPA
UDI-Device Identifier05705244016323
UDI-Public05705244016323
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown